# SDR WX0A2025120132650

- Difficulty date: November 26, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N328NV
- Make and model: Airbus A319-111
- Aircraft serial: 2821
- Aircraft time: 52,832 hours, 37,256 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Megaphone
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) FA REPORTS PREFLIGHT OF FWD MEGAPHONE WAS NEGATIVE.  REPLACED BATTERIES FOR FOREWARD MEGASPHONE OP'S CK GOOD IAW AMM 25-65-51-02"
